# SDR DXTA2015111306132

- Difficulty date: November 24, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- Aircraft time: 7,379 hours, 5,739 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT COME UP.  RED UNLOCK LIGHT ILLUMINATED.  GEAR HANDLE WAS PLACED DOWN PRODUCING 3 GREEN LIGHTS.  INSPECTED LG SYS FOR VISIBLE DEFECT, NONE NOTED.  JACKED ACFT & PERFORMED SEVERAL GEAR SWINGS AT VARIOUS PRESS SETTINGS & SLOW RATES, NO DEFECTS NOTED.  PERFORMED INSPECTION OF OF ALL THE UPLOCK SWITCHES VISUALLY & FUNCTIONALLY BY CONTINUITY CHECKS WITH NO FAULTS FOUND.  PERFORMED UPLOCKS SWITCH ASSEMBLY ADJUSTMENTS & TESTS IAW MM 32-30-05.  ADJUST ALL THREE UPLOCK SWITCHES TO SPECS.  PERFORMED THE LG HYD SYS ADJUSTMENT & TESTS IAW MM 32-01-00 & TASK 32-01-00-720 LG FUNCTIONAL TEST PARA 3 A - F, 1 - 13, NO DEFECTS NOTED.  INSPECTED GEAR MONITOR PCB NZ004 & GEAR CONTROL PCB NZ009 FOR VISUAL BURNS OR DEFECTS, NO DEFECTS NOTED.  PERFORMED SEVERAL MORE SWINGS AFTER ASSEMBLY OF ALL DISTURBED ITEMS WITH ALL OPS CHECKED GOOD.
